Overall, I am feeling better, but I am still waking between 4-5am every morning with a rapid heart beat. It does not stay like that all day Actually, it goes away in an hour or so. Did anyone else experience this? Did it just eventually go away? My doctor thinks that I am still just having morning anxiety and that we need to give it until 6 weeks.
Did you experience anxiety when you started? I started taking this 5 days ago. I am only on 5mg ( sensitive to medication) and I have burst or adrenaline throughout the day. I am so tired of feeling like this. Does this end ? I’ve been in Zoloft and felt like crap when I had to increase the dosage . I am losing patience.
I am not sure now what is a side effect or is my anxiety getting worse. I was hoping for advice or if anyone else has gone thru this? My dr wants me on 5mgs for another 2 weeks but wondering if increasing the med would be better?
I am not sure what to do.
"Sleep, energy, or appetite may show some improvement within the first 1-2 weeks. Improvement in these physical symptoms can be an important early signal that the medication is working. Depressed mood, anxiety, and lack of interest in activities may need up to 6-8 weeks to fully improve.
Citalopram (Celexa) | NAMI: National Alliance on Mental Illness"
Patience and essence of time are very important, but if you're not having side effects a dosage increase may be in order for the medication to be effective.
"Celexa (citalopram HBr) should be administered at an initial dose of 20 mg once daily, with an increase to a maximum dose of 40 mg/day at an interval of no less than one week."
Best regards, Wildcat
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Dec 2010 • 2 answers
Updated 18 Apr 2019 • 5 answers
I just started celexa today and have been reading horror stories. People saying that it gets so much
Updated 15 Aug 2012 • 4 answers
I just started Lisinopril 10mg today is red face and fast heart rate normal? I'm Also on Effexor XR?
Updated 22 Nov 2016 • 2 answers
Updated 23 Mar 2019 • 2 answers